# SDR C2XA04SH072

- Difficulty date: February 20, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 4,271 hours, 3,837 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20. MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A FILLER SHIM REPAIR IAW EMB 135 SRM 53-21-10. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
